New Bounds for the L(h,k) Number of Regular Grids

Abstract : For any non negative real values h and k, an L(h; k)-labeling of a graph G = (V;E) is a function L : V ! R such that jL(u)
Liste complète des métadonnées

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00461775
Contributor : Guillaume Fertin <>
Submitted on : Friday, March 5, 2010 - 5:03:46 PM
Last modification on : Thursday, April 5, 2018 - 10:36:49 AM
Document(s) archivé(s) le : Friday, June 18, 2010 - 8:46:28 PM

File

JournalLhkGrids.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00461775, version 1

Collections

Citation

Tiziana Calamoneri, Saverio Caminiti, Guillaume Fertin. New Bounds for the L(h,k) Number of Regular Grids. International Journal of Mobile Network Design and Innovation, Inderscience, 2006, 1 (2), pp.92-101. ⟨hal-00461775⟩

Share

Metrics

Record views

162

Files downloads

97